Abstract

This paper investigates low-codimension degenerations of Del Pezzo surfaces. As an application we determine certain characteristic numbers of Del Pezzo surfaces. Finally, we analyze the relation between the enumerative geometry of Del Pezzo surfaces and the Gromov-Witten invariants of the Hilbert scheme of conics in PN.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 751-786
Launched on MUSE
2006-05-24
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.